Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 10, Pages 1667–1670 (Mi zvmmf2830)  

Scientific communications

The radiation of acoustic waves from a surface through a non-uniform layer

V. G. Grigorovich, V. V. Kravtsov

Moscow

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:10, 1497–1500

Bibliographic databases:
UDC: 517.958:535.4
MSC: Primary 35Q60; Secondary 78A45, 35J05
Received: 06.05.1991
Revised: 11.03.1992

Citation: V. G. Grigorovich, V. V. Kravtsov, “The radiation of acoustic waves from a surface through a non-uniform layer”, Zh. Vychisl. Mat. Mat. Fiz., 32:10 (1992), 1667–1670; Comput. Math. Math. Phys., 32:10 (1992), 1497–1500

Citation in format AMSBIB
\Bibitem{GriKra92}
\by V.~G.~Grigorovich, V.~V.~Kravtsov
\paper The radiation of acoustic waves from a surface through a non-uniform layer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 10
\pages 1667--1670
\mathnet{http://mi.mathnet.ru/zvmmf2830}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1202694}
\zmath{https://zbmath.org/?q=an:0786.35129}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 10
\pages 1497--1500
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LJ43700013}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2830
  • http://mi.mathnet.ru/eng/zvmmf/v32/i10/p1667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:148
    Full text:64
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022